Our expert says:
That's a long relationship, and when it breaks up, apart from the obvious emotions, its also an issue of breaking a long and complex set of habits. Presumably, if you are on psychtropic meds, you must be seeing a shrink, and that would be the best person with whom to discuss the perfectly sensib;e questions you are asking, as finding answers to them is a necessary PROCESS, rather than simply delivering a stock and standard answer. It would be within counselling, probably best of the CBT form, that you could sort things out as you wish. FAMSA and other such agencies might help find you someone who wouldn't cost too much/ NOT sorting out these feelins can also be costly !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.